# SDR DALA2015021001116

- Difficulty date: February 2, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,780 hours, 18,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION, FOUND  L2 DOOR EXIT SIGN BROKEN.  REINSTALLED EXIT SIGN COVER.  CHECKED GOOD.
